| Catalog Number |
0010101 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
03/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2015) is considered to be a best estimate.This emdr represents the bard kugel patch (device #2).An additional supplemental emdr's were submitted to represent the bard kugel patch (device #1) and bard perfix plug (device #3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: on (b)(6) 2006 - patient was diagnosed with small right direct inguinal hernia thereby underwent open repair with the implant of small bard kugel patch (device #1).Per operative notes, ¿a small bard composix kugel mesh (device #1) was placed and sutured.¿ (b)(6) 2015 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with the implant small bard kugel patch (device #2).Per operative notes, ¿a small bard kugel patch (device #2) was placed and sutured.¿ (b)(6) 2016 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of the perfix plug mesh (device #3).Per operative notes, ¿a perfix plug mesh (device #3) was placed and sutured.¿ (b)(6) 2018 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with the implant of medium perfix plug mesh (device #4).Per operative notes, ¿a medium perfix plug mesh (device #4) was placed and sutured.¿ this file represents kugel patch (device #2).